MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3; POWERED WHEELCHAIR
Model Number F3
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reports indicate the end-user is near or over the max weight limit of 330lbs, with reports indicating weight fluctuations from 315 - 350lbs, and the user reporting using the tilt feature numerous times throughout the day.The service provider had attempted to address the tilt over current issue by replacing the tilt motor, but after a short period of time the over current error returned which leaves the end-user unable to perform tilt.According to the end-user, without the ability to tilt they are unable to pressure relief, and this is causing them to develop pressure injuries around their groin area.Reports indicate the end-user has a history of pressure ulcers and this issue is exacerbating their existing wounds.Although it was confirmed a component malfunction having occurred, permobil is unable to confirm the root cause without speculation.Permobil representative is in discussion with the service provider regarding the end-user's weight, and if they can work with the end-user and payor source to provide a device that is better suited to meet the demands for the end-user's weight fluctuation.
 
Event or Problem Description
Reports tilt function on their device was receiving over current errors rendering the tilt function to be inoperable.This prevented the end-user from performing proper pressure relief which reportedly led to the development of pressure injuries requiring medical intervention to address.

Brand Name
PERMOBIL F3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key25153643
Report Number1221084-2026-00006
Device Sequence Number9351961
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public(01)17330818676433(11)240617
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown